# SDR GLBA20091120A

- Difficulty date: November 20, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 28,936 hours, 37,303 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Gauge
- Part number: 1143800663
- Part serial: 485
- Condition: Inoperative
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF - UPON APPLYING TAKEOFF POWER ON THE RUNWAY, PILOTS REPORTED THAT THE NR 2 PROPELLER GAUGE WENT TO ZERO.  MX REMOVED AND REPLACED THE NR 2 PROPELLER GAUGE IAW MM 31-10-00 AND OPERATIONALLY CHECKED THE SYS WHICH WAS GOOD.
